# SDR IPXA09556387

- Difficulty date: May 31, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT STA 1440 AT STRINGER S-23L.  DENT FOUND OUT OF LIMITS SRM 53-00-07 FIG 101.  CUT OUT DAMAGE AREA IAW SRM 53-00-07-2R5, FIG 201.  HFEC CUT OUT AND EXISTING OPEN HOLES IAW NTM51-00-19PT6/-16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS ON MAE TR T9/795988 (7075-T6)AND T9/796042 (7075-T6511).  INSTALLED REP PARTS IAW SRM 57-00-07-2R5, DETAIL III, EA757-5362-27-A1884 AND EO B757-5310-33933.
